I've been taking 10mg a day for about 13months now and it has affected my sex life,my husband and I have always had a fantastic sex life but now I don't feel anything we've tried everything but it just does nothing for me!I'm thinking I should drop down to 5mg a day??I'm really upset with all this
You're not alone! This side effect affects a number of users of escitalopram (and most, if not all, antidepressants):
"Common (1% to 10% of users): Anorgasmia, decreased libido"
In some cases it might be dose dependent, but you have to talk with your doctor before adjusting your dose on your own. Even a slight decrease could cause you to have withdrawal-like symptoms.
Also, there are some medications that might help you or possibly a switch to a different medication might be suggested.
Best regards and I hope you find a solution quickly.
Yes my wife was taking this drug 10mg for about 8 months now. Tried to convince her to switch drugs or doctors. Her whole makeup of who she was changed. She wanted nothing to do with me at about 4 months into taking them and lied to me about being on anything. She was hot or cold. One day she would love me the next she would hate me. She got on them from what I gathered because she was depressed because of me. She thought I cheated by which I didn’t and she was convinced. I found out in beginning January after talking to a friend and he asked me if she was taking any thing like an anti-depressant. I thought they were birth control pills and that was what she told me anyways when I did find them. My friend told me this story of his niece and long story short she did the same By getting prescribed an anti-depressant because of her husband. About a year into it her husband had enough and she had pretty much pushing Him away and blamed everything on him and turned Everyone against him. Then she had a real bad episode after the doctor upped her dosage and blacked out and didn’t even know who her husband was. She is better now and they are happily married and she is off the antidepressants of course having to taper down and after four days of totally being off she realize what she had done I couldn’t understand why. This being said research the pills I found out she was taking Lexapro. Confronted her and took her pills and offered to help her take her down. She is now wanting a divorce and filed. She took me off of her Hippa list From Dr. after I called with concern and they hung up on me because I was not on the Hyppa list. So her six drive was down And she just poster shuffle way we came depend it and I think it has a lot to do with the Lexapro because her whole demeanor and thinking about me totally changed. I’ve got 20 days to and she just poster shuffle way we came depend it and I think it has a lot to do with the Lexapro because her whole demeanor and thinking about me totally changed. I’ve got 20 days Before our divorce court. Doesn’t look like I’ll have a happy ending but just wanted to share my story and I’ll probably never know if it was the Lexapro but it definitely changed who she was. She is very addicted as you can tale. Just be careful And honestly I would recommend not taking at all
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.